MathSciNet Relay Station
MathSciNet bibliographic data
MR2083636 (2006f:35002) 35-02 (35B40 35F20 35K10)
Evans, Lawrence C. A survey of entropy methods for partial differential equations. Bull. Amer. Math. Soc. (N.S.) 41 (2004), no. 4, 409–438.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement